# SDR DALA2023120710007

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE BTW STA Y 208 TO STA Y 164 SERVICE DOOR (R1) AT PAX CABIN. SUMMARY OF NRC 284: CORROSION LEVEL 2. CUSP ANGLE BTW STA Y 208 TO STA Y 164 SERVICE DOOR (R1) AT PAX CABIN WAS REPAIRED PER ERA 613317-14 REV ORIG AND PRI 613317-14 REV 2. ASSOCIATED ERA 14-613317 ADDED FOR AC 9586. (LP #0099014)
